MathSciNet Relay Station
MathSciNet bibliographic data
MR1438191 57R57 (57R95)
Morgan, John W.; Szabó, Zoltán; Taubes, Clifford Henry A product formula for the Seiberg-Witten invariants and the generalized Thom conjecture. J. Differential Geom. 44 (1996), no. 4, 706–788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement